# SDR SWAA2023021089327

- Difficulty date: January 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN BS907 TO BS927 AND BETWEEN STR25R TO STR27R AFT CARGO COMPARTMENT 2022-708728<[01] REPLACED ANGLE LOCATED BETWEEN BS907 TO BS927 AND BETWEEN STR25R TO STR27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 147A7221 REV - SEE INDIVIDUAL SING OFF BELOW;[02] COMPLETE TASK CERTIFIED
